# SDR 98ZZZX762

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N735YG
- Make and model: Cessna 182Q
- Aircraft serial: 18265786
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Jammed
- Location: Rt Wing
- Part time: 3,239 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, PILOT SELECTED THE FLAP POSITION.  THE RIGHT FLAP JAMMED AND TWISTED INTERFERRING WITH CONTROL OF THE RIGHT AILERON.  PILOT LANDED WITHOUT INCIDENT.  SUSPECT CAUSE WAS THE WING ATTACHING POINT SHOWED THE ROLLERS BEING LUBRICATED, BUT WERE WORN; THUS, FAILING, CAUSING FLAP TO BIND WHEN EXTENDED.
